Alert archive / Missouri / Freeze Warnings in 2020

Freeze Warning 2, NWS Kansas City, MO

April 9, 202024 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this freeze warning at Apr 9, 2020, 2:39 AM CDT for 24 counties in Missouri; 7 counties in Kansas. It took effect at Apr 10, 2020, 2:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2020, 2:39 AM CDT (07:39 UTC)
In effect from
Apr 10, 2020, 2:00 AM CDT
Expired
Apr 10, 2020, 9:00 AM CDT
In force
7 hr
Issued by
NWS Kansas City, MO
All 31 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, DeKalb County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2325 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

989 
WWUS73 KEAX 090739
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
239 AM CDT Thu Apr 9 2020

KSZ025-057-060-102>105-MOZ020>022-028>033-037>040-043>046-053-054-
092100-
/O.NEW.KEAX.FZ.W.0002.200410T0700Z-200410T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Carroll-
Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
239 AM CDT Thu Apr 9 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MOZ001>008-011>017-023>025-092100-
/O.NEW.KEAX.WI.Y.0005.200409T1400Z-200410T0000Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-
Linn MO-Macon-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, and La Plata
239 AM CDT Thu Apr 9 2020

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds combined with low relative
  humidities will create conditions where burning is highly discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
211 
WWUS73 KEAX 091931
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
231 PM CDT Thu Apr 9 2020

MOZ001-002-011>013-101000-
/O.EXA.KEAX.FZ.W.0002.200410T0700Z-200410T1400Z/
/O.CON.KEAX.WI.Y.0005.000000T0000Z-200410T0000Z/
Atchison MO-Nodaway-Holt-Andrew-De Kalb-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Mound City, Oregon, Maitland, Forest City, Craig, Savannah, 
Country Club Villa, Maysville, Stewartsville, Osborn, Union Star,
and Clarksdale
231 PM CDT Thu Apr 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT FRIDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Atchison MO, Nodaway, Holt, Andrew and De Kalb 
  Counties.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds combined with low relative 
  humidities will create conditions where burning is highly 
  discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

KSZ025-057-060-102>105-MOZ020>022-028>033-037>040-043>046-053-054-
101000-
/O.CON.KEAX.FZ.W.0002.200410T0700Z-200410T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Carroll-
Chariton-Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-
Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Salisbury, Brunswick, Keytesville, Moberly, Kansas City, 
Independence, Odessa, Higginsville, Lexington, Concordia, 
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
231 PM CDT Thu Apr 9 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MOZ003>008-014>017-023>025-100000-
/O.CON.KEAX.WI.Y.0005.000000T0000Z-200410T0000Z/
Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy-
Sullivan-Adair-Livingston-Linn MO-Macon-
Including the cities of Grant City, Albany, Stanberry, King City,
Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, 
Greentop, Downing, Glenwood, Gallatin, Jamesport, Trenton, Milan,
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, and La Plata
231 PM CDT Thu Apr 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of north central, northeast and northwest 
  Missouri.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds combined with low relative 
  humidities will create conditions where burning is highly 
  discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
839 
WWUS73 KEAX 100304
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1004 PM CDT Thu Apr 9 2020

KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>033-037>040-
043>046-053-054-101400-
/O.CON.KEAX.FZ.W.0002.200410T0700Z-200410T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Chariton-Randolph-
Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-
Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, 
Forest City, Craig, Savannah, Country Club Villa, Maysville, 
Stewartsville, Osborn, Union Star, Clarksdale, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
1004 PM CDT Thu Apr 9 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...From 2 AM to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
543 
WWUS73 KEAX 100839
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
339 AM CDT Fri Apr 10 2020

KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>033-037>040-
043>046-053-054-101400-
/O.CON.KEAX.FZ.W.0002.000000T0000Z-200410T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Chariton-Randolph-
Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-
Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, 
Forest City, Craig, Savannah, Country Club Villa, Maysville, 
Stewartsville, Osborn, Union Star, Clarksdale, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
339 AM CDT Fri Apr 10 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 28.

* WHERE...Portions of east central and northeast Kansas and 
  central, north central, northwest and west central Missouri.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
387 
WWUS73 KEAX 101401
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
901 AM CDT Fri Apr 10 2020

KSZ025-057-060-102>105-MOZ001-002-011>013-020>022-028>033-037>040-
043>046-053-054-101515-
/O.EXP.KEAX.FZ.W.0002.000000T0000Z-200410T1400Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Holt-Andrew-De Kalb-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Chariton-Randolph-
Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-
Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Oregon, Maitland, 
Forest City, Craig, Savannah, Country Club Villa, Maysville, 
Stewartsville, Osborn, Union Star, Clarksdale, 
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, 
Hamilton, Braymer, Polo, Breckenridge, Parkville, Platte City, 
Riverside, Weatherby Lake, Weston, Gladstone, Liberty, 
Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, 
Brunswick, Keytesville, Moberly, Kansas City, Independence, 
Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, 
Glasgow, New Franklin, Belton, Raymore, Harrisonville, 
Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, 
Rich Hill, Clinton, and Windsor
901 AM CDT Fri Apr 10 2020

...FREEZE WARNING HAS EXPIRED...

Temperatures have warmed above freezing across the area, therefore
the freeze warning has expired.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Apr 8, 6:19 PM CDT, 8 hours 20 minutes earlier.

Area forecast discussion, Apr 8, 6:19 PM CDT, 8 hours 20 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
619 PM CDT Wed Apr 8 2020

.Discussion...
Issued at 254 PM CDT WED APR 8 2020

Focus for today's forecast is on the potential for severe
thunderstorms later this afternoon as a strong cold front barrels
across the region.

Satellite imagery this afternoon shows a split flow pattern in place
across the Nation, as the prevailing westerlies dive over/under a
cutoff low currently spinning over the southern California coast.
Additionally, a large trough is seen sweeping southeast through
the Plains of Canada, dragging a cold surface high out of Alberta.
Closer to home, a weak cold front was analyzed across Missouri
earlier today, but it looks to have washed out and turned into a
pre-frontal surface trough, which is leading the strong cold
front that the Alberta surface high is pushing southeast across
the Central Plains this afternoon.

For today...we will be watching the cold front as it sweeps through
the region as there is some potential for strong to severe storms to
bubble up on the leading edge of the front. Available moisture will
be the big limiting factor in today's develop of storms, and will
control where the storms get going. 12Z soundings from both Topeka
and Omaha WFOs highlights the fact eastern Kansas and far western
Missouri are rather dry, with dewpoint depressions at 850mb in the
20+ C range. Looking lower down at available surface moisture,
dewpoints from southwest Missouri through Central and eastern
Missouri are currently ranging in the 60s F range, which is
sufficient for thunderstorms later today. However, complicating this
is the pre-frontal trough that is leading the cold front at this
time, as it is advecting in a quick punch of dry air at the surface.
The cold front is currently analyzed in northwest Missouri, with
gusty north winds behind the front helping to quickly push it
along. CAM models, and simple speed estimation from satellite and
obs, both point at the front, and pre-frontal trough, quickly
shifting through Central Missouri by 5 or 6 PM. This will take any
focus for storms with it. So, the issue for this afternoon is
when and where the cold front meets the nominally sufficient
moisture across the region, as this is likely when storms will
start. That window for storm development looks to stretch from
about now (3 PM-ish) through 6 PM this afternoon. Expectations
are that the dry air ahead of the front, and the cold front, will
push the focus for storms east of our section of central and
northeast Missouri by 5 or 6 PM. Areas most at risk for strong or
severe storms look limited to areas east of a line from Sedalia
to Kirksville, with only a fleeting chance for some storms a
little to the west of that line. That said, any storms that can
get going will have lots of instability to work with, as
afternoon MUCAPE values are as high as 3000 J/KG ahead of the
front with 0-6KM shear values of 40+ knots. So, hail and wind
could be an issue with any strong storms this afternoon, and a
tornado can not be ruled out.

Behind the cold front we will see temperatures drop rapidly, with
lows plunging into the 30s and 40s by Thursday morning, with highs
in the 50s. In fact, the cold Alberta air may bring freezing
temperatures back to the region, with a hard freeze looking likely
Friday morning as temperatures fall into the upper 20s.

For the weekend, it's looking a bit wet and cold. The cutoff low to
our west is expected to begin opening up, only to get swept up by
the prevailing westerlies over the weekend. If the cutoff low can
phase with another trough, which is currently forecast to drop in
through the north branch of the westerlies this weekend, then
this will allow for some stormy activity Saturday and Sunday
across the Central Plains. And, if our precipitation chances stick
around through Monday morning, we will need to watch out for the
potential for snow in the cold of the early morning hours.

&&

.Aviation...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 614 PM CDT WED APR 8 2020

High winds will be the main impact through the period with VFR
conditions expected. Winds will continue to gust out of the north
at 25-30mph for the first 3-4 hours of the period, then die down
to 10-15mph. Wind will shift slightly to the NW in the last
morning with winds picking back up to 15 sustained and 25kt gusts.
These winds will pick up again around 18Z with sustained winds in
the 20-25kt range and gust upwards of 35-40kt at times,
especially north of the Missouri River. This winds will continue
through the period.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Cutter
Aviation...Barham
Hazardous weather outlook, Apr 8, 5:22 AM CDT, 21 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
522 AM CDT Wed Apr 8 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
522 AM CDT Wed Apr 8 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms expected this afternoon, roughly between 3 pm
and 7 pm across central and northeast Missouri. Hail around 1 inch
will be possible, along with isolated 50 to 60 mph wind with the
strongest storms.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

 Sub freezing temperatures expected Friday morning across the entire
region.

Next chance for thunderstorms comes this weekend. Severe weather not
anticipated at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:39 AM CDTWind AdvisoryEAXAdair, Andrew, Atchison, Daviess, DeKalb, Gentry and 12 more16 hr

Nearby

Freeze Warnings in Missouri, 2020Freeze Warnings in Kansas, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.